# SDR 20010417CW013

- Difficulty date: March 13, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N994RD
- Make and model: Beech F90
- Aircraft serial: LA119
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 99130000617
- Part serial: LA119
- Condition: Cracked
- Location: Aileron
- Part time: 5,981 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 2 INSPECTION, FOUND 6 INCH CRACK AT TOP AILERON SKIN.  SKIN WAS CLOSE TO FAILURE.
